# SDR 0000906614

- Difficulty date: March 12, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- Engine: Pwa JT9D7J
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Filter
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

WHILE DESCENDING THROUGH FL160, THE NR 2 ENGINE FLAMED OUT.  NO ABNORMAL INDICATIONS WERE OBSERVED AND THE ENGINE RESTARTED WITH NORMAL OPERATION FOR THE REMAINDER OF THE FLIGHT.  THE AIRCRAFT WAS IN LITE WAKE TURBULENCE AT THE TIME OF THE FLAME-OUT.  MAINTENANCE INSPECTED THE ENGINE PER FIM, REPLACING THE ENGINE FUEL FILTER DUE TO CONTAMINATION.  NO OTHER DEFECTS WERE FOUND.  THE AIRCRAFT FUEL TANKS WERE  SUMPED WITH NO CONTAMINATION NOTED.  SUBSEQUENT ENGINE OPERATIONAL CHECK WAS NORMAL.
